# SDR JJBA20220808008

- Difficulty date: July 11, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500808
- Aircraft time: 41,950 hours, 27,627 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE I SKIN HAS CORROSION UNDER RAR #2. REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AT RAR #2 ANTENNA LOCATION
